# SDR DALA2015112907300

- Difficulty date: November 28, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 52,302 hours, 19,281 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 10 SLAT ABOVE OTBD MAIN TRACK ATTACH FITTING, SLAT INTERIOR SKIN IS CRACKED AT FASTENER.  TRIMMED-OUT CRACK AND ACCOMPLISHED A PERMANENT DOUBLER REPAIR REF ER/A 366767-14MA, REV C.
